# SDR CALA2013092791504

- Difficulty date: September 27, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 65,010 hours, 7,545 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

59C EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED LIGHT AT SEAT 59C, OPS CHECKED GOOD.
